# SDR USAA2010021790390

- Difficulty date: February 8, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - CORROSION ON FLOORBEAM AT BS 365.25, BL 0 - RBL 14, WL 208.  REPAIRED FLOORBEAM AT BS 365.25, BL 0 - RBL 14, WL 208 IAW B757 SRM 53-00-51.
